MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic); System, Blood Culturing

BECTON DICKINSON CARIBE LTD. BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic); System, Blood Culturing
Catalog Number 442021
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic)
Common Device Name
System, Blood Culturing
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50947256
Report Number2647876-2026-00110
Device Sequence Number21207087
Product Code MDB
UDI-Device Identifier30382904420216
UDI-Public(01)30382904420216(17)261209(10)6062838
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123903
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442021
Device Lot Number6062838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown